# SDR CALA2017102703819

- Difficulty date: October 27, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N75854
- Make and model: Boeing 757324
- Aircraft serial: 32813
- Aircraft time: 49,760 hours, 16,524 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Sensor
- Condition: Dirty
- Location: L1 Door Slide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE,  THE FLT ATTENDANT NOTICED THE L1 DOOR SLIDE ARMED LIGHT NO LONGER ILLUMINATED.  CLEANED BOTH PROXIMITY SENSORS,   ARMED SEVERAL TIMES,  LIGHT CHECKED OK.
